# SDR DALA2019122007450

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 77,288 hours, 13,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 1819 - ATB/FUMES - DUE TO FUMES AFTER T/O. LANDED OVERWEIGHT. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. APPLYING NEF DEFERRAL OF SUSPECTED GALLEY EQUIPMENT. APPLYING MEL FOR RECIRC FANS.(6387758)
